MAUDE Adverse Event Report: ALPHATEC SPINE, INC INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM

ALPHATEC SPINE, INC INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 19003-35-32
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
A female patient underwent a posterior cervical fusion procedure.Around 6 months postoperatively, a radiograph image revealed a broken screw at c1.The patient is asymptomatic.There are no plans for revision surgery.The surgeon will continue to monitor the patient.
 
Additional Manufacturer Narrative
The implant remains in-situ.No evaluation possible.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.Based on the information provided, the root cause could not be determined.The implant was used for treatment, not diagnosis.Possible adverse effects: the following complications and adverse reactions have been shown to occur with the use of similar spinal instrumentation.These effects and any other known by the surgeon must be discussed with the patient preoperatively.1.Initial or delayed loosening, disassembly, bending, dislocation and/or breakage of device components.
 
Additional Manufacturer Narrative
Additional information: d6a.05/10/2023.

Brand Name
INVICTUS OCT SPINAL FIXATION SYSTEM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wes channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key18373140
Report Number2027467-2023-00091
Device Sequence Number18070148
Product Code NKG
UDI-Device Identifier00190376303871
UDI-Public(01)00190376303871
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19003-35-32
Device Catalogue Number19003-35-32
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2023
Supplement Date Received by Manufacturer12/03/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale